# SDR AALA20141104008

- Difficulty date: November 4, 2014
- Submitted: November 5, 2014
- Operation: Air carrier
- Aircraft: N904AN
- Make and model: Boeing 737823
- Aircraft serial: 29506
- Aircraft time: 46,482 hours, 18,778 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUSELAGE SKIN BETWEEN STATIONS 887 & 927 FROM STRINGERS 23 LT TO 26 LT.  ACCOMPLISHED PERMANENT REPAIR IAW EA B737-53-027457 REV A DATED 29 OCT 2014.
